# SDR CKSA98355

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND:  C-2 DOOR OUTER SKIN IS DENTED AND HAS 2 EA 1 CRACKS AT BOTTOM EDGE BETWEEN BS 1840 AND BS 1860.  DAMAGED FOUND TO BE OUT OF LIMITS IAW B747 SRM 52-00-2.  REPAIR DOOR SKIN IAW B747 SRM 52-00-03 FIG 3. INSTALLED REPAIR IAW B747 SRM 52-00-03 FIG 3.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 24844.
